# SDR UALA2011031601253

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 51,596 hours, 6,229 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141U48311
- Part serial: 71
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 WINDOW LARGE DELAM 6 IN X 4 IN EXTENDS AT LEAST 3 IN INTO WINDOW VIS AREA.   REPLACED NR 3 LEFT WINDOW PER MM.
